# SDR 2001UALA02159

- Difficulty date: October 24, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 41,032 hours, 22,174 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE AFT SIDE OF THE BODY STATION 188 FRAME WL 207, STRINGER 17L IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER INSTALLED.
